# SDR R61A2021081700650

- Difficulty date: August 4, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 35,250 hours, 27,063 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: 17032984901
- Condition: Torn
- Location: Lt Wing
- Part time: 35,250 hours, 27,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR) LH WING PANEL 515DT HAS TORN SEAL.: REPAIRED LEFT HAND WING PANEL 515DT SEAL IAW ETD2021-170-026481
